Alert archive / Idaho / Special Weather Statements in 2011
Special Weather Statement, NWS Pocatello, ID
NWS Pocatello, ID issued this special weather statement at May 26, 2011, 12:21 AM MDT for 5 counties in Idaho. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 12:21 AM MDT (06:21 UTC)
- Expired
- May 26, 2011, 1:15 AM MDT
- In force
- 54 min
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Caribou County, ID
The radar
The Pocatello radar (KSFX), 74 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 6.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3156 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
032
WWUS85 KPIH 260621
SPSPIH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1221 AM MDT THU MAY 26 2011
IDZ020>025-260715-
BEAR LAKE ID-CARIBOU ID-ONEIDA ID-BINGHAM ID-BONNEVILLE ID-BANNOCK
ID-FRANKLIN ID-
1221 AM MDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
BANNOCK COUNTY IN SOUTHEAST IDAHO
BONNEVILLE COUNTY IN SOUTHEAST IDAHO
EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
NORTHEASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO
CARIBOU COUNTY IN SOUTHEAST IDAHO
NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO
UNTIL 115 AM MDT
AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SOUTHEAST INL TO 5 MILES EAST OF CHUBBUCK TO BUIST..AND MOVING EAST
AT 55 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FIRTH...LAVA HOT SPRINGS... PEBBLE CREEK AND SWANLAKE...
GOSHEN AND SHELLEY...BANCROFT AND CHESTERFIELD...
IDAHO FALLS...AMMON... GRACE... NITER AND THATCHER...IONA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4225 11232 4293 11235 4356 11263 4357 11122
4313 11103 4225 11104
TIME...MOT...LOC 0621Z 269DEG 48KT 4348 11244 4293 11220
4234 11218
$$
MESSICKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at May 25, 4:47 PM MDT, 7 hours 34 minutes earlier.
Area forecast discussion, May 25, 4:47 PM MDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 447 PM MDT WED MAY 25 2011 .DISCUSSION...SHORT TERM...TONIGHT THROUGH THU NIGHT. STRONG NEG TILT UPPER TROF ROTATES THROUGH THE PAC NW TONIGHT. A SHARP COLD FRONT WILL PASS THROUGH THE FCST AREA EARLY THU MORNING. SHOWERS WILL ACCOMPANY THE FRONT LATE TONIGHT INTO THU MORN. STRONG SOUTHERLY WINDS AHEAD OF THE FRONT TONIGHT WILL BE FOLLOWED BY VERY STRONG SW WINDS WHEN THE FRONT PASSES. WIND GUSTS ARE EXPECTED TO INCREASE TO AROUND 45 MPH ACROSS THE SNAKE RIVER PLAIN THU MORN AND CONTINUE UNTIL EVE. SHOWERS WILL SHIFT TO MAINLY THE MTNS ON THU AND THU NIGHT...WITH ONLY ISOLD SHOWERS EXPECTED IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. TEMPS WILL BE MUCH COOLER ON THU. HEDGES LONG TERM...FRIDAY THROUGH WEDNESDAY. AN UPPER LEVEL LOW WILL BE MOVING OUT OF THE AREA ON THURSDAY NIGHT. EXPECT A WEAK RIDGE BRINGING DRIER CONDITIONS ON FRIDAY. HOWEVER...WEAK AFTERNOON SHOWERS ARE EXPECTED OVER HIGHER TERRAIN FRIDAY AFTERNOON. FOR THE WEEKEND...BOTH THE GFS AND ECMWF MODELS REMAIN IN FAIRLY GOOD AGREEMENT. THEY CONTINUE TO BRING AN UPPER LEVEL LOW OVER THE AREA SATURDAY THROUGH MONDAY. EXPECT WIDESPREAD PRECIPITATION AND MUCH COOLER THAN NORMAL TEMPERATURES THROUGH MONDAY. TUESDAY BOTH MODELS SHOW AN UPPER LEVEL RIDGE BUILDING IN OVER THE AREA. LOOK FOR WEAK AFTERNOON SHOWERS TO DEVELOP OVER HIGHER TERRAIN ON TUESDAY WITH A GRADUAL WARM UP. EXPECT OVERALL DRY CONDITIONS ON WEDNESDAY WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE CLIMO. WYATT && FIRE WEATHER...A VIGOROUS PACIFIC LOW PRESSURE SYSTEM WILL ADVANCE ACROSS OREGON THIS AFTERNOON AND PUSH INTO THE CENTRAL MOUNTAINS OF IDAHO THIS EVENING. THE ASSOCIATED SURFACE LOW WILL DEVELOP OVER SOUTHWEST IDAHO LATE IN THE AFTERNOON AND TRACK TOWARDS ISLAND PARK BY EARLY THURSDAY MORNING. BREEZY SOUTHERLY WINDS FIRST SHOW UP IN THE SOUTHERN SAWTOOTH FOREST AHEAD OF THE FRONT ABOUT 1500 HOURS THIS AFTERNOON. WINDS SHIFT WESTERLY AS THE FRONT PASSES THE BURLEY AREA ABOUT 2300 HOURS AND IDAHO FALLS ABOUT 0200 IN THE MORNING. WINDS REMAIN FAIRLY WINDY THROUGH THE DAY THURSDAY. DESPITE THE VIGOROUS NATURE OF THIS DISTURBANCE...THUNDERSTORM ACTIVITY IS EXPECTED TO BE VERY ISOLATED IN THE CENTRAL MOUNTAINS THIS EVENING AND SHIFT FOCUS TO THE TARGHEE FOREST THURSDAY AFTERNOON AND EVENING. RAIN SHOWERS WILL BE NUMEROUS TONIGHT AND WETTING RAINS ARE LIKELY IN THE CENTRAL MOUNTAINS OVER NIGHT. RS AVIATION...LOOK FOR SOUTHERLY WINDS 15 MPH WITH GUSTS UP TO 25 MPH TO DEVELOP ACROSS THE SNAKE RIVER PLAIN THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. WINDS INCREASE TO NEAR 30 TO 35 MPH WITH GUSTS NEAR 40 TO 45 MPH OVERNIGHT INTO TOMORROW. LOOK FOR FRONTAL PASSAGE FOR KSUN AND KBYI BY 11 PM TO MIDNIGHT. FOR KPIH AND KIDA LOOK FOR FRONTAL PASSAGE AROUND 1 AM TO 2 AM TONIGHT. ISOLATED THUNDERSTORMS MAY BE POSSIBLE DURING FRONTAL PASSAGE PARTICULARLY FOR KSUN AND KBYI. LOOK FOR MVFR TO NEAR MVFR CONDITIONS FOR ALL TAF SITES WITH FRONTAL PASSAGE AND RAIN SHOWERS. EXPECT SHOWERS TO DISSIPATE BY EARLY MORNING TO MID MORNING WITH GRADUAL CLEARING AND INCREASED WINDS. WYATT HYDROLOGY...RIVERS CONTINUE TO RISE ACROSS EASTERN ID AS MELTING OF THE DEEP SNOWPACK OVER THE EASTERN HIGHLANDS CONTINUES. ADDITIONAL PRECIPITATION TONIGHT...AND OVER THE WEEKEND WILL ONLY MAKE CONDIITIONS WORSE. THE COOL TEMPS OVER THE WEEKEND WILL BLUNT THE SNOWMELT SOMEWHAT. HEDGES && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR IDZ017-021-020 FROM 300 AM MDT THU MORN UNTIL 900 PM MDT THU EVE. FLOOD WARNINGS CONTINUE ON THE HENRYS FORK...THE SNAKE...AND THE PORTNEUF RIVERS. SMALL STREAM ADVISIORY FOR THE EASTERN HIGHLANDS UNTIL FURTHER NOTICE. &&
Hazardous weather outlook, May 25, 4:35 AM MDT, 19 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 435 AM MDT WED MAY 25 2011 IDZ017>025-031-032-261200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 435 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A SPRING SNOW STORM WILL BRING ABUNDANT RAIN TO THE VALLEY AND RAIN AND SNOW TO THE MOUNTAINS...AS WELL AS STRONG WIND LATE TONIGHT. SEE THE LATEST SPECIAL WEATHER STATEMENT FOR DETAILS. FLOODING ALSO CONTINUES ON THE PORTNEUF RIVER NEAR POCATELLO...ON THE SNAKE RIVER IN BLACKFOOT AND SHELLEY...AND ON THE HENRYS FORK OF THE SNAKE RIVER IN REXBURG AND ST. ANTHONY. SEE THE LATEST FLOOD WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE STORM THAT DEVELOPS WEDNESDAY NIGHT WILL CONTINUE INTO THURSDAY AND WIND UP THURSDAY NIGHT. EXPECT MORE SNOW THURSDAY NIGHT AS TEMPERATURES COOL TO BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
In the hours before
Special weather statement, May 25, 8:34 PM MDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
834 PM MDT WED MAY 25 2011
IDZ017-018-022-031-260315-
MINIDOKA ID-LINCOLN ID-CASSIA ID-BLAINE ID-CUSTER ID-
834 PM MDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL CUSTER COUNTY IN CENTRAL IDAHO
NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
WEST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
SOUTHWESTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 915 PM MDT
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF PINE TO 12 MILES NORTH OF GOODING TO 11 MILES NORTHWEST
OF ROGERSON..AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHOSHONE AND MAGIC CITY...
LAT...LON 4408 11452 4345 11384 4229 11366 4225 11429
4241 11429 4242 11409 4251 11407 4254 11394
4276 11395 4286 11460 4319 11460 4321 11438
4332 11440 4334 11454 4348 11452 4360 11469
4380 11471 4378 11485 4384 11494
TIME...MOT...LOC 0234Z 218DEG 25KT 4358 11523 4314 11468
4238 11468
HEDGESSpecial weather statement, May 25, 9:46 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
946 PM MDT WED MAY 25 2011
IDZ017-018-020-022-031-032-260445-
MINIDOKA ID-LINCOLN ID-BUTTE ID-CASSIA ID-BLAINE ID-CUSTER ID-
946 PM MDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
EASTERN BLAINE COUNTY IN CENTRAL IDAHO
WESTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHWESTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
EASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
UNTIL 1045 PM MDT
AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 9
MILES NORTHEAST OF SUN VALLEY TO 6 MILES NORTHEAST OF RICHFIELD TO
TWIN FALLS..AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAREY...
OWINZA...
GROUSE...
BURLEY... CRATERS OF MOON... LOST RIVER AND MACKAY...
HEYBURN... KIMAMA AND PAUL...
DARLINGTON... DECLO AND RUPERT...
ARCO...
LAT...LON 4242 11423 4251 11407 4254 11394 4276 11395
4276 11405 4280 11407 4281 11431 4309 11411
4385 11429 4420 11331 4348 11306 4243 11355
TIME...MOT...LOC 0345Z 243DEG 38KT 4381 11416 4314 11400
4252 11443
HEDGESSpecial weather statement, May 25, 10:42 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1042 PM MDT WED MAY 25 2011
IDZ017>022-031-032-260545-
CLARK ID-MINIDOKA ID-LINCOLN ID-BINGHAM ID-BUTTE ID-POWER ID-CASSIA
ID-BANNOCK ID-BLAINE ID-CUSTER ID-
1042 PM MDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
EASTERN BLAINE COUNTY IN CENTRAL IDAHO
BUTTE COUNTY IN EAST CENTRAL IDAHO
EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
CASSIA COUNTY IN SOUTH CENTRAL IDAHO
EXTREME NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
WESTERN POWER COUNTY IN SOUTHEAST IDAHO
WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
UNTIL 1145 PM MDT
AT 1036 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
GROUSE TO 14 MILES NORTHEAST OF KIMAMA TO 11 MILES SOUTHWEST OF
OAKLEY..AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOCUST AND OAKLEY...
RUPERT...
BASIN... CRATERS OF MOON AND GROUSE...
DECLO... LOST RIVER AND MINIDOKA...
ALBION AND DARLINGTON...
ARCO AND ELBA...
CONANT...
LAT...LON 4413 11297 4319 11265 4220 11306 4202 11414
4295 11366 4371 11397
TIME...MOT...LOC 0440Z 240DEG 36KT 4367 11382 4300 11355
4215 11399
HEDGESSpecial weather statement, May 25, 11:24 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1124 PM MDT WED MAY 25 2011
IDZ017-020>022-260615-
JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-POWER ID-CASSIA
ID-BANNOCK ID-BLAINE ID-
1124 PM MDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
EASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
POWER COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
UNTIL 1215 AM MDT
AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF SOUTHWEST IDAHO NATIONAL LABORATORY TO 8 MILES WEST OF ABERDEEN
TO ELBA..AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MALTA...
COLD WATER...
SOUTHWEST INL AND ABERDEEN...
CENTRAL INL... ATOMIC CITY... HEGLAR AND SPRINGFIELD...
AMERICAN FALLS... NEELEY AND PINGREE...
ROCKFORD AND TABER...
SOUTHEAST INL...
LAT...LON 4386 11235 4331 11214 4253 11273 4212 11364
4290 11307 4345 11329
TIME...MOT...LOC 0522Z 238DEG 34KT 4342 11313 4296 11295
4225 11347
MESSICKSpecial weather statement, May 26, 12:21 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1221 AM MDT THU MAY 26 2011
IDZ020>025-260715-
BEAR LAKE ID-CARIBOU ID-ONEIDA ID-BINGHAM ID-BONNEVILLE ID-BANNOCK
ID-FRANKLIN ID-
1221 AM MDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FRANKLIN COUNTY IN SOUTHEAST IDAHO
BANNOCK COUNTY IN SOUTHEAST IDAHO
BONNEVILLE COUNTY IN SOUTHEAST IDAHO
EASTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
NORTHEASTERN ONEIDA COUNTY IN SOUTHEAST IDAHO
CARIBOU COUNTY IN SOUTHEAST IDAHO
NORTHERN BEAR LAKE COUNTY IN SOUTHEAST IDAHO
UNTIL 115 AM MDT
AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SOUTHEAST INL TO 5 MILES EAST OF CHUBBUCK TO BUIST..AND MOVING EAST
AT 55 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FIRTH...LAVA HOT SPRINGS... PEBBLE CREEK AND SWANLAKE...
GOSHEN AND SHELLEY...BANCROFT AND CHESTERFIELD...
IDAHO FALLS...AMMON... GRACE... NITER AND THATCHER...IONA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4225 11232 4293 11235 4356 11263 4357 11122
4313 11103 4225 11104
TIME...MOT...LOC 0621Z 269DEG 48KT 4348 11244 4293 11220
4234 11218
MESSICKThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:34 PM MDT | Special Weather Statement | PIH | Blaine, Lincoln | 41 min |
| May 25, 9:46 PM MDT | Special Weather Statement | PIH | Blaine, Butte, Lincoln, Minidoka | 59 min |
| May 25, 10:42 PM MDT | Special Weather Statement | PIH | Butte, Cassia, Minidoka | 63 min |
| May 25, 11:24 PM MDT | Special Weather Statement | PIH | Bingham, Power | 51 min |
Nearby
Special Weather Statements in Idaho, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.